MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated patient result with high-sensitivity troponin i (tnih) obtained on a dimension vista 500 system.Siemens concluded the investigation of the event.Siemens investigation included an assessment of reagent, instrument, and sample data.Quality control and calibration results were within the customer's expected ranges on the event date.Siemens cannot rule out the sample integrity issues.The issue was resolved by repeating the sample on the same analyzer.Return of patient sample for further evaluation is not warranted as the repeated result is acceptable.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
A discordant falsely elevated high-sensitivity troponin i (tnih) patient sample result was obtained on a dimension vista 500 system.The falsely elevated result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the original dimension vista 500 system.Additionally, two new samples were drawn from the same patient and processed on the original dimension vista 500 system.The reprocessed results and the new (redrawn) sample results obtained were lower and considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated patient result with high-sensitivity troponin i (tnih).

Brand Name
DIMENSION VISTA®
Common Device Name
HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18902991
Report Number2517506-2024-00098
Device Sequence Number9256268
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2024
Device Model NumberN/A
Device Catalogue NumberSMN 10471067
Device Lot Number23352BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 YR
Patient SexFemale